MsC1210 Posted September 27, 2006 Share Posted September 27, 2006 I received this today and wanted to share it in case it is applicable to anyone here. Chris New Warning Added to Avastin Cancer Drug Genentech Inc., the maker of the cancer drug Avastin, had added a warning to their label stating a possible link between a brain condition and the use of the drug. The company states that less than .1% of patients have developed symptoms of reversible posterior leukoencephalopathy syndrome (RPLS). Avastin is a monoclonal anti-body used to treat colon and rectal cancer. It is given by IV infusion, generally every two weeks. If you are currently taking Avastin, talk to your doctor about the risk of developing RPLS. Although the risk is slight for most patients, it is a concern for many. More information about Avastin Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.